# SDR C2XA03SH127

- Difficulty date: May 5, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 4,251 hours, 3,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE LEFT HAND FLOORBEAM WAS FOUND TO HAVE CORROSION UNDER COMPOSITE CROSSBEAM AT FRAME 20.  MAITENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR TO AFFECTED BEAM IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APRROVED TO RETURN TO SERVICE.
